<  Back to the Polytechnique Montréal portal

Strengthened semidefinite relaxations via a second lifting for the Max-Cut problem

Miguel F. Anjos and Henry Wolkowicz

Article (2002)

Document published while its authors were not affiliated with Polytechnique Montréal

An external link is available for this item
PolyPublie URL: https://publications.polymtl.ca/38318/
Journal Title: Discrete Applied Mathematics (vol. 119, no. 1-2)
Publisher: Elsevier
DOI: 10.1016/s0166-218x(01)00266-9
Official URL: https://doi.org/10.1016/s0166-218x%2801%2900266-9
Date Deposited: 18 Apr 2023 15:20
Last Modified: 05 Apr 2024 11:32
Cite in APA 7: Anjos, M. F., & Wolkowicz, H. (2002). Strengthened semidefinite relaxations via a second lifting for the Max-Cut problem. Discrete Applied Mathematics, 119(1-2), 79-106. https://doi.org/10.1016/s0166-218x%2801%2900266-9

Statistics

Dimensions

Repository Staff Only

View Item View Item